# SDR SIMA201810085001

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 35,411 hours, 32,063 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312600
- Condition: Contaminated
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON DESCENT DIRTY SOCK SMELL IN COCKPIT AND CABIN A SLIGHT HAZE WAS VISABLE IN THE AIR. -C/A-FOUND OIL IN LT ENG FLOWPATH PER RRMM 72-30-00-200-803-A, REMOVED AND REPLACED TURBO LT ENG IAW W/W 71-00-00 OPC/LEAK CHECK GOOD, COMPLIED WITH ODOR EVENT ETN-EM-72-034 NO FAULTS FOUND
